Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: The Andre/Bruck and Bose representation in PG(2h,q): unitals and Baer subplanes
Author: Barwick, S.
Casse, L.
Quinn, C.
Citation: Bulletin of the Belgian Mathematical Society-Simon Stevin, 2000; 7(2):173-197
Publisher: Belgian Mathematical Soc Triomphe
Issue Date: 2000
ISSN: 1370-1444
RMID: 0001001007
DOI: 10.36045/bbms/1103055682
Published version:
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.